# SDR EIA2003152

- Difficulty date: October 24, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 98,525 hours, 26,263 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE SECTION STR 40 AND 41 FS 330 RT REMOVED TO FOM STA 340 FRAME REWORK.  FABBED AND INSTALLED STR 40 AND 41 REPAIR AT STA. 330-340 RT IAW SRM 53-10-03 FIG 3  AND 51-30-02.
